# SDR AALA2009010200262

- Difficulty date: January 2, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- Aircraft time: 42,804 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK EMERGENCY LIGHT MISSING LENS AT SEAT 2D. REPLACED LIGHT ASSEMBLY AT SEAT 2D.
